# SDR S9BA20240004

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 54,397 hours, 119,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND MFR LIMITS ON STRINGERS AND INTERCOSTALS BETWEEN FS262 AND FS288 BETWEEN WL -4.68 AND -10.28.  FOLLOWING PART NUMBERS WERE REMOVED AND REPLACED WITH NEW IAW DHC SRM.  C6FS1620-29, C6FS1620-39, C6FS1620-31, C6FS2448-39, C6FS1620-37.
